MathSciNet Relay Station
MathSciNet bibliographic data
MR1179500 26D15
Fink, A. M. Bounds on the deviation of a function from its averages. Czechoslovak Math. J. 42(117) (1992), no. 2, 289–310.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement